MAUDE Adverse Event Report: MAKO SURGICAL CORP. GAP SPOON-1MM-2MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. GAP SPOON-1MM-2MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 164505-01
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The 1-2 spoon is bent.Case type: tka.
 
Additional Manufacturer Narrative
An event regarding damage involving a mako instrument, gap spoon, was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including lot code details, operative notes, patient details and return of the device are needed to fully investigate the event.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
The 1-2 spoon is bent.Case type: tka.

Brand Name
GAP SPOON-1MM-2MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9334860
Report Number3005985723-2019-00813
Device Sequence Number19457496
Product Code OLO
UDI-Device Identifier00848486023720
UDI-Public00848486023720
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number164505-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;